# SDR USAA2013111100026

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  CABIN FLOOR PANEL 261AG DELAMINATED.  FABRICATED REPLACEMENT FLOOR PANEL IAW IRM 9701, REV G AND SRM 53-02-00, FIG 209.
